# SDR ZZDA2007274

- Difficulty date: September 27, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N273AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32662
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Part number: 5314A2103
- Condition: Arced
- Location: Nr 1 Generator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ROUTINE INSPECTION FOUND NR 1 GENERATOR FEEDER CABLE ARCED, FAN COWL CENTER FITTING HAS BURN MARKS FROM ARCING.  REMOVED AND REPLACED FAN COWL O/B.
